| Catalog Number |
944-01-44I |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Fall (1848); Joint Dislocation (2374)
| Date of Event |
01/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to patient fell 4 weeks post operative and dislocated.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-01206; 951-01-46h, s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.